# SDR 2001UALA02245

- Difficulty date: November 9, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 41,796 hours, 22,147 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CAP WAS CORRODED AT STATION 986.5 LBL 29 WITH EXCESSIVE MATERIAL LOSS AT WL 207.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED ANGLE REPAIR.
